RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1960, Volume 24, Issue 5, Pages 757–774 (Mi izv3678)  

This article is cited in 2 scientific papers (total in 2 papers)

On the equivalence of the systems of generalized and classical eigenfunctions

V. A. Il'in, I. A. Shishmarev


Full text: PDF file (1901 kB)

Bibliographic databases:
Received: 09.04.1959

Citation: V. A. Il'in, I. A. Shishmarev, “On the equivalence of the systems of generalized and classical eigenfunctions”, Izv. Akad. Nauk SSSR Ser. Mat., 24:5 (1960), 757–774

Citation in format AMSBIB
\Bibitem{IliShi60}
\by V.~A.~Il'in, I.~A.~Shishmarev
\paper On the equivalence of the systems of generalized and classical eigenfunctions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1960
\vol 24
\issue 5
\pages 757--774
\mathnet{http://mi.mathnet.ru/izv3678}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=123804}
\zmath{https://zbmath.org/?q=an:0090.31403}


Linking options:
  • http://mi.mathnet.ru/eng/izv3678
  • http://mi.mathnet.ru/eng/izv/v24/i5/p757

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Il'in, “Problems of localization and convergence for Fourier series in fundamental systems of functions of the Laplace operator”, Russian Math. Surveys, 23:2 (1968), 59–116  mathnet  crossref  mathscinet  zmath
    2. Yu. P. Krasovskii, “Green function properties and generalized solutions of elliptic boundary value problems”, Math. USSR-Izv., 3:1 (1969), 105–130  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:176
    Full text:75
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019